# SDR CA960909019

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Switch Arm
- Condition: Broken
- Location: Condition Lever
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, WHEN POWER APPLIED THE TAKEOFF WARNING HORN SOUNDED. TAKEOFF WAS ABORTED. MAINTENANCE FOUND THE #2 CONDITION LEVER ANGLE MICRO SWITCH ARM BROKEN. SWITCH REPLACED.
